# SDR ASAA0944153

- Difficulty date: December 13, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 49,921 hours, 27,944 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378336
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB AT STA101 HAS A DENTS ON THE LEADING EDGE. REMOVED PREVIOUS REPAIR FABRICATED FILLER AND DOUBLER INSTALLED IAW SRM 55 10 01.
